CASE PRESENTATION: 66 year old female presented with a month history of dyspnea, found to have COPD exacerbation and NSTEMI requiring intubation for respiratory failure. She received Propofol initially but was switched to Fentanyl for sedation due to reduced EF. Since admission, she presented with hyperactive delirium with asynchrony during ventilation requiring higher amounts of Lorazepam and Fentanyl. Lorazepam was discontinued for management as ICU delirium. Dexmedetomidine (DEX) and Haloperidol were started. After 24 hours she exhibited episodes of increased agitation with multiple paroxysmal spikes of Systolic Blood Pressure (SBP) from 130mmHg to 360mmHg. She had inducible clonus in her lower extremities not present on admission. Ocular clonus and hyperthermia were absent. She was tachycardic with ventricular bigeminy. She was diagnosed with SS, which included exposure to a serotonergic agent, hyperactive delirium, autonomic instability and inducible myoclonus. Serum CPK, Lactate and Head CT were normal. She was treated with Cyprohepatadine along with IV Lorazepam and Nicardipine. After the first 24 hours of treatment, the inducible clonus was no longer elicited and her paroxysmal increases of SBP and agitation significantly decreased.